# SDR DXTA2009062903707

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 3,261 hours, 2,077 cycles
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT COCKPIT FILLED WITH WHITE SMOKE (SMELLED AND TASTED ELECTRIC).  DISCONNECTED GALLEY ELECTRIC, NO CHANGE.  DUMPED CABIN, SMOKE DISSIPATED TEMPORARILY THEN RETURNED.  FOUND LT ENG OVERSERVICED WITH ENGINE OIL.  DRAINED ENGINE OIL TO PROPER LEVEL IAW MM 12-17-00.  RAN APU AND BOTH ENGINES SEVERAL HOURS TO BURN OUT THE OIL RESIDUE FROM THE BLEED AIR DUCTS.  AFTER ENG RUNS THE ECS SYS NO LONGER SMOKES AND THE ODOR IS AT AN ACCEPTABLE LEVEL.
